Journal cover image

Browse issues


Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2015 Vol. 7 No. 2

 

PagesTitle and authors
119-137A hybrid method for solving multi-objective geometric programming problem
A.K. Ojha; Rashmi Ranjan Ota
DOI: 10.1504/IJMOR.2015.068288

138-155Hidden Markov models for inventory systems with deteriorating items
Allen H. Tai
DOI: 10.1504/IJMOR.2015.068289

156-177Supply chain model with stock dependent demand, quadratic rate of deterioration with allowable shortage
Rahul Goel; Anubhav Pratap Singh; Rajendra Sharma
DOI: 10.1504/IJMOR.2015.068290

178-193Incremental quantity discounts in a periodic-review stochastic inventory model with a general demand distribution
Jun-Yeon Lee; Ali Behnezhad
DOI: 10.1504/IJMOR.2015.068291

194-214EOQ model with backorders under linear combination of possibility and necessity measure
Hardik N. Soni; Manisha Joshi
DOI: 10.1504/IJMOR.2015.068292

215-239Admission control of bulk retrial feedback queue with K-optional vacations
Shweta Upadhyaya
DOI: 10.1504/IJMOR.2015.068293